# SDR MALA010206

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 5755 · Spoilers
- Part: Strap
- Condition: Bent
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION CLIMBING THROUGH 18,000 FT.  FLIGHT RETURNED TO DTW.  MAINTENANCE FOUND RT SECOND AND THIRD FROM FUSELAGE SPOILERS TITANIUM STRIP BENT UP.  RE-ADJUSTED TITANIUM STRIP IAW RJ85 MM 27-61-00, GAPPED CHECKED SPOILERS TO FLAPS, ALL CHECKS GOOD.
